# SDR SWAA2016032850279

- Difficulty date: March 13, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 42,114 hours, 24,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR SUPPORT RAIL, UNDER SPLICE STRAP, CORRODED AT BS 767+5, LBL 12.  REPAIRED SUPPORT IAW SRM & EA.
